# SDR FDEA201911063188

- Difficulty date: November 6, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28882
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR FIXED L/E SKIN WORN FROM SLAT CONTACT.  O/B OF SLAT TRACK NR 10 PERFORMED WING FIXED LEADING EGDE REPAIR IAW SRM 57-40-02-2R FIG 201 REP 5.
